# SDR CA960524009

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 65528087
- Condition: Failed
- Location: Fire Det
- Component: Fenwal, 65528087
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN)ABORTED TAKEOFF DUE TO FIRE WARNING ON FORWARD PANEL. AIRCRAFT RETURNED TO GATE. FDU, DIMMER UNIT AND ACCESSORY COMPARTMENT OVERHEAT MODULE REPLACED. ACCESSORY COMPARTMENT OVERHEAT MODULE FAILED CURE  INSPECTION. FDU AND DIMMER UNIT FOUND NO FAULT ON SHOP CHECK.
